# SDR FDEA201112085224

- Difficulty date: December 8, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misrepaired
- Location: Bs 1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STA 1661, MISREPAIRED.  REMOVED FLOORBEAM AT STA 1661 IAW SRM 51-40-02. FABRICATED FLOORBEAM IAW DWG 146N5110. INSTALLED FLOORBEAM AT STA 1661 IAW SRM 51-40-02. MAJOR REPAIR.
